# SDR DHL2001806536

- Difficulty date: March 10, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT LT FLOOR SUPPORT ANGLE CRACKED 3 INCH AT STA 520.00 L-33L TO L34L.   STOP DRILLED AND FABRICATED DOUBLER AND INSTALLED IAW SRM 53-2-5 PAGE 6M.  STATUS-CLOSED.
